# SDR CALA2014050690956

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 44,479 hours, 18,320 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Faulty
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE SYS 1 FAULT ON ENG 2 SHUTDOWN WITH MOMENTARY LOSS OF BRAKING.  REPLACED BRAKE PEDAL TRANSMITTER.  NO FAULTS ON BSCU BITES IAW AMM 32-42-47.
